MathSciNet Relay Station
MathSciNet bibliographic data
MR1275452 (95b:60100) 60J65 (60G17)
Chen, Xiong Hausdorff dimension of multiple points of the $(N,d)$ Wiener process. Indiana Univ. Math. J. 43 (1994), no. 1, 55–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement